Symmetries and exact solutions of KP equation with an arbitrary nonlinear term

S. A. Elwakil, A. M. El-Hanbaly, E. K. El-Shewy , I.S Elkamash

Research output: Contribution to journalArticle

214 Downloads (Pure)

Abstract

The generalized KP (GKP) equations with an arbitrary nonlinear term model and characterize many nonlinear physical phenomena. The symmetries of GKP equation with an arbitrary nonlinear term are obtained. The condition that must satisfy for existence the symmetries group of GKP is derived and also the obtained symmetries are classified according to different forms of the nonlinear term. The resulting similarity reductions are studied by performing the bifurcation and the phase portrait of GKP and also the corresponding solitary wave solutions of GKP
equation are constructed.
Original languageEnglish
Pages (from-to)93-102
JournalJournal of Theoretical and Applied Physics
Volume8
Issue number4
Early online date30 Jul 2014
DOIs
Publication statusPublished - Dec 2014

Keywords

  • Generalized KP equation Lie point symmetries Bifurcation Solitary solutions

Fingerprint Dive into the research topics of 'Symmetries and exact solutions of KP equation with an arbitrary nonlinear term'. Together they form a unique fingerprint.

  • Cite this